# SDR UALA2013071204884

- Difficulty date: July 10, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 49,160 hours, 5,935 cycles
- Engine: Pwa PW4090
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 1384006
- Part serial: 55
- Condition: Failed
- Location: Rt Ram Air Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT RAM AIR INLET DOOR NOT IN COMMANDED POSITION OR LOSS OF POSITION FEEDBACK.  REPLACED RT FWD RAM AIR DOOR ACTUATOR, OPS TESTED OK.
